Journal of the Mathematical Society of Japan

On multiple $L$-values

Tsuneo ARAKAWA and Masanobu KANEKO

Full-text: Open access

Abstract

We formulate and prove reguralized double shuffle and derivation relations for multiple $L$-values. A description of principal part of a multiple $L$-function is also given.

Article information

Source
J. Math. Soc. Japan Volume 56, Number 4 (2004), 967-991.

Dates
First available in Project Euclid: 27 September 2007

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1190905444

Digital Object Identifier
doi:10.2969/jmsj/1190905444

Mathematical Reviews number (MathSciNet)
MR2091412

Zentralblatt MATH identifier
1065.11068

Subjects
Primary: 11M41: Other Dirichlet series and zeta functions {For local and global ground fields, see 11R42, 11R52, 11S40, 11S45; for algebro-geometric methods, see 14G10; see also 11E45, 11F66, 11F70, 11F72}
Secondary: 11M06: $\zeta (s)$ and $L(s, \chi)$

Keywords
multiple L-values multiple zeta values regularization

Citation

ARAKAWA, Tsuneo; KANEKO, Masanobu. On multiple L -values. J. Math. Soc. Japan 56 (2004), no. 4, 967--991. doi:10.2969/jmsj/1190905444. http://projecteuclid.org/euclid.jmsj/1190905444.


Export citation